Publications with G. Cherlin

All publications by Gregory L. Cherlin and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:115 Cherlin, G. L., & Shelah, S. (1980). Superstable fields and groups. Ann. Math. Logic, 18(3), 227–270. DOI: 10.1016/0003-4843(80)90006-6 MR: 585519
Sh:278 Chatzidakis, Z. M., Cherlin, G. L., Shelah, S., Srour, G., & Wood, C. (1987). Orthogonality of types in separably closed fields. In Classification theory (Chicago, IL, 1985), Vol. 1292, Springer, Berlin, pp. 72–88. DOI: 10.1007/BFb0082232 MR: 1033023
Sh:689 Cherlin, G. L., Shelah, S., & Shi, N. (1999). Universal graphs with forbidden subgraphs and algebraic closure. Adv. In Appl. Math., 22(4), 454–491. arXiv: math/9809202 DOI: 10.1006/aama.1998.0641 MR: 1683298
Sh:850 Cherlin, G. L., & Shelah, S. (2007). Universal graphs with a forbidden subtree. J. Combin. Theory Ser. B, 97(3), 293–333. arXiv: math/0512218 DOI: 10.1016/j.jctb.2006.05.008 MR: 2305886
Sh:1033 Cherlin, G. L., & Shelah, S. (2016). Universal graphs with a forbidden subgraph: block path solidity. Combinatorica, 36(3), 249–264. arXiv: 1404.5757 DOI: 10.1007/s00493-014-3181-5 MR: 3521114